# SDR 99ZZZX1938

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39921
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7887167
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 67054003
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR TRUNNION FAILED.
